American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14Q05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] David J. Bruce, Pin-Hung Kao, Evan D. Nash, Ben Perez and Peter Vermeire. Betti tables of reducible algebraic curves. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] C. Kalla and C. Klein. Computation of the topological type of a real Riemann surface. Math. Comp. 83 (2014) 1823-1846.
Abstract, references, and article information   
View Article: PDF

[3] Josef Schicho and David Sevilla. Tschirnhaus-Weierstrass curves. Math. Comp. 83 (2014) 3005-3015.
Abstract, references, and article information   
View Article: PDF

[4] Simon Rubinstein-Salzedo. Period computations for covers of elliptic curves. Math. Comp. 83 (2014) 2455-2470.
Abstract, references, and article information   
View Article: PDF

[5] David Cox, Andrew R. Kustin, Claudia Polini and Bernd Ulrich. A study of singularities on rational curves via syzygies. Memoirs of the AMS 222 (2013)
Book volume table of contents   

[6] Peter Bruin. Computing in Picard groups of projective curves over finite fields. Math. Comp. 82 (2013) 1711-1756.
Abstract, references, and article information   
View Article: PDF

[7] Takafumi Shibuta. Irreducibility criterion for algebroid curves. Math. Comp. 82 (2013) 531-554.
Abstract, references, and article information   
View Article: PDF

[8] Jeroen Sijsling. Arithmetic $(1;e)$-curves and Bely\u{\i} maps. Math. Comp. 81 (2012) 1823-1855.
Abstract, references, and article information   
View Article: PDF

[9] Benjamin Smith. Computing low-degree isogenies in genus 2 with the Dolgachev--Lehavi method. Contemporary Mathematics 574 (2012) 159-170.
Book volume table of contents   
View Article: PDF

[10] Martine Girard. The group of Weierstrass points of a plane quartic with at least eight hyperflexes. Math. Comp. 75 (2006) 1561-1583. MR 2219046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. William Hoffman and Hao Hao Wang. Curvilinear base points, local complete intersection and Koszul syzygies in biprojective spaces. Trans. Amer. Math. Soc. 358 (2006) 3385-3398. MR 2218980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Abdolali Basiri, Andreas Enge, Jean-Charles Faugère and Nicolas Gürel. The arithmetic of Jacobian groups of superelliptic cubics. Math. Comp. 74 (2005) 389-410. MR 2085899.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Edward F. Schaefer and Michael Stoll. How to do a $p$-descent on an elliptic curve. Trans. Amer. Math. Soc. 356 (2004) 1209-1231. MR 2021618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Kamal Khuri-Makdisi. Linear algebra algorithms for divisors on an algebraic curve. Math. Comp. 73 (2004) 333-357. MR 2034126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David Cox and Hal Schenck. Local complete intersections in $\mathbb{P}^2$ and Koszul syzygies. Proc. Amer. Math. Soc. 131 (2003) 2007-2014. MR 1963743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. Campillo and J. I. Farrán. Symbolic Hamburger-Noether expressions of plane curves and applications to AG codes. Math. Comp. 71 (2002) 1759-1780. MR 1933054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] S. D. Galbraith, S. M. Paulus and N. P. Smart. Arithmetic on superelliptic curves. Math. Comp. 71 (2002) 393-405. MR 1863009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Z. Djabri, Edward F. Schaefer and N. P. Smart. Computing the $p$-Selmer group of an elliptic curve. Trans. Amer. Math. Soc. 352 (2000) 5583-5597. MR 1694286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Isabel Bermejo and Philippe Gimenez. On Castelnuovo-Mumford regularity of projective curves. Proc. Amer. Math. Soc. 128 (2000) 1293-1299. MR 1646319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Robert Gallant, Robert Lambert and Scott Vanstone. Improving the parallelized Pollard lambda search on anomalous binary curves. Math. Comp. 69 (2000) 1699-1705. MR 1651754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Sachar Paulus and Hans-Georg Rück. Real and imaginary quadratic representations of hyperelliptic function fields. Math. Comp. 68 (1999) 1233-1241. MR 1627817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. E. Cremona and P. Serf. Computing the rank of elliptic curves over real quadratic number fields of class number 1 . Math. Comp. 68 (1999) 1187-1200. MR 1627777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1